PROMOTING ACCESS TO AFRICAN RESEARCH

Journal of the Nigerian Association of Mathematical Physics

Log in or Register to get access to full text downloads.

Remember me or Register



DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Asymptotic Stability Results of Solutions of Neutral Delay Systems

Dodi Kanu Igobi, Daniel Eni, Ernest Eteng, Jerry Atsu

Abstract


In recent time, the delay equations have been widely used in the modeling of dynamic systems, most especially the neutral delay equations. But its asymptotic stability analysis proves to be more difficult. In this paper, a retarded delay system is transformed to a class of neutral delay system using the differentiability condition of the functional on the Banach space. The Leibnez-Newton formula and symmetric properties of some chosen matrices are utilized to formulate a Lyapunov functional of the transformed system, which satisfies the Lyapunov-Krasvoskii conditions for asymptotic stability. The computation of the maximum time-lag (hm) for the system to attain stability is approximated by the difference integral equation of the integrodifferential equation. Numerical illustration confirms the suitability of the result.

Keywords: asymptotic stability, time delay, difference integral, integrodifferential equation, positive definite matrix

Journal of the Nigerian Association of Mathematical Physics, Volume 19 (November, 2011), pp 77 – 84



AJOL African Journals Online